RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1999, Volume 33, Issue 1, Pages 46–58 (Mi faa337)  

This article is cited in 20 scientific papers (total in 20 papers)

Existence of Close Pseudoholomorphic Disks for Almost Complex Manifolds and an Application to the Kobayashi–Royden Pseudonorm

B. S. Kruglikov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/faa337

Full text: PDF file (1285 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1999, 33:1, 38–48

Bibliographic databases:

UDC: 514.765.43
Received: 29.05.1997

Citation: B. S. Kruglikov, “Existence of Close Pseudoholomorphic Disks for Almost Complex Manifolds and an Application to the Kobayashi–Royden Pseudonorm”, Funktsional. Anal. i Prilozhen., 33:1 (1999), 46–58; Funct. Anal. Appl., 33:1 (1999), 38–48

Citation in format AMSBIB
\Bibitem{Kru99}
\by B.~S.~Kruglikov
\paper Existence of Close Pseudoholomorphic Disks for Almost Complex Manifolds and an Application to the Kobayashi--Royden Pseudonorm
\jour Funktsional. Anal. i Prilozhen.
\yr 1999
\vol 33
\issue 1
\pages 46--58
\mathnet{http://mi.mathnet.ru/faa337}
\crossref{https://doi.org/10.4213/faa337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711878}
\zmath{https://zbmath.org/?q=an:0967.32024}
\transl
\jour Funct. Anal. Appl.
\yr 1999
\vol 33
\issue 1
\pages 38--48
\crossref{https://doi.org/10.1007/BF02465141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081874700004}


Linking options:
  • http://mi.mathnet.ru/eng/faa337
  • https://doi.org/10.4213/faa337
  • http://mi.mathnet.ru/eng/faa/v33/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kruglikov, BS, “Pseudoholomorphic mappings and Kobayashi hyperbolicity”, Differential Geometry and Its Applications, 11:3 (1999), 265  crossref  mathscinet  zmath  isi  scopus
    2. Debalme R., Ivashkovich S., “Complete hyperbolic neighborhoods in almost-complex surfaces”, International Journal of Mathematics, 12:2 (2001), 211–221  crossref  mathscinet  zmath  isi  scopus
    3. Ivashkovich, S, “Schwarz-type lemmas for solutions of partial derivative-inequalities and complete hyperbolicity of almost complex manifolds”, Annales de l Institut Fourier, 54:7 (2004), 2387  crossref  mathscinet  zmath  isi
    4. Kruglikov, B, “Deformation of big pseudoholomorphic disks and application to the Hanh pseudonorm”, Comptes Rendus Mathematique, 338:4 (2004), 295  crossref  mathscinet  zmath  isi  scopus
    5. Gaussier, H, “Compactness of certain families of pseudo-holomorphic mappings into C-n”, International Journal of Mathematics, 15:1 (2004), 1  crossref  mathscinet  zmath  isi  scopus
    6. Anh K.Q., Thai D.D., “On Kobayashi hyperbolicity of almost complex manifolds”, Proceedings of the International Conference on Abstract and Applied Analysis, 2004, 3–14  crossref  mathscinet  zmath  isi
    7. Ivashkovich, S, “Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Holderian almost complex structures”, Arkiv For Matematik, 43:2 (2005), 395  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Gaussier, H, “Estimates of the Kobayashi-Royden metric in almost complex manifolds”, Bulletin de La Societe Mathematique de France, 133:2 (2005), 259  crossref  mathscinet  zmath  isi  scopus
    9. Diederich, K, “Plurisubharmonic Exhaustion Functions and Almost Complex Stein Structures”, Michigan Mathematical Journal, 56:2 (2008), 331  crossref  mathscinet  zmath  isi  elib  scopus
    10. Lee, KH, “Strongly pseudoconvex homogeneous domains in almost complex manifolds”, Journal fur Die Reine und Angewandte Mathematik, 623 (2008), 123  crossref  mathscinet  zmath  isi  scopus
    11. Bertrand, F, “Sharp estimates of the Kobayashi metric and Gromov hyperbolicity”, Journal of Mathematical Analysis and Applications, 345:2 (2008), 825  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Haggui, F, “EXTENSION AND CONVERGENCE THEOREMS OF PSEUDOHOLOMORPHIC MAPS”, Osaka Journal of Mathematics, 46:3 (2009), 821  mathscinet  zmath  isi
    13. Blanc-Centi, L, “On the Gromov hyperbolicity of the Kobayashi metric on strictly pseudoconvex regions in the almost complex case”, Mathematische Zeitschrift, 263:3 (2009), 481  crossref  mathscinet  zmath  isi  elib  scopus
    14. Haggui, F, “Hyperbolic embeddedness and extension-convergence theorems of J-holomorphic curves”, Mathematische Zeitschrift, 262:2 (2009), 363  crossref  mathscinet  zmath  isi  elib  scopus
    15. Kuzman, U, “Neighborhood of an Embedded J-Holomorphic Disc”, Journal of Geometric Analysis, 20:1 (2010), 168  crossref  mathscinet  zmath  adsnasa  isi  scopus
    16. Han, CK, “Integrable Submanifolds in Almost Complex Manifolds”, Journal of Geometric Analysis, 20:1 (2010), 177  crossref  mathscinet  zmath  isi  scopus
    17. Haggui, F, “Some characterizations of hyperbolic almost complex manifolds”, Annales Polonici Mathematici, 97:2 (2010), 159  crossref  mathscinet  zmath  isi  elib  scopus
    18. Bertrand, F, “Pseudoconvex regions of finite D'Angelo type in four dimensional almost complex manifolds”, Mathematische Zeitschrift, 264:2 (2010), 423  crossref  mathscinet  zmath  isi  scopus
    19. Choi Y.-J., “On the Differential Geometric Characterization of The Lee Models”, J Geom Anal, 22:1 (2012), 168–205  crossref  mathscinet  zmath  isi  elib  scopus
    20. Haggui F., Chrih A., Dhahri F., “Hyperbolicity of Hartogs domains in almost complex manifolds”, Complex Var. Elliptic Equ., 62:4 (2017), 511–519  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:326
    Full text:103
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020